MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported once inserted the guidewire is coiling.We opened three catheters for one patient, but the same problem of guidewire coiling.No harm was for the patient of hcp, it's just a delay of treatment.This report addresses all three devices.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged guidewire is confirmed; however, the exact cause is unknown.One photograph of a guidewire was returned for evaluation.An initial visual observation of the photograph showed the guidewire on a white cloth.Several kinks and bends were observed throughout the length of the guidewire.Due to the quality of the photograph, it could not be determined if the coils were misaligned in the kinked areas; however, the kinks appeared to be permanently deformed.No further details of the deformation could be discerned in the photograph.No obvious evidence of use residue was observed on the sample or on the cloth beneath it.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.Samples were not returned for the 2 other occurrences reported; therefore, these occurrences are inconclusive.

Brand Name
POWER TRIALYSIS
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24446635
Report Number3006260740-2026-01194
Device Sequence Number10307898
Product Code NIE
UDI-Device Identifier00801741041983
UDI-Public(01)00801741041983(11)250309(17)280531(10)REKN2222
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5608150
Device Lot NumberREKN2222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown